I have always been hesitant to take an antidepressant but I feel hightened sadness and/or emotion-less tendencies every day I take the 50mg of vyvanse I've been prescribed. I've heard anti-depressants can cause people to feel "robotic" but I feel that way to an extent with just taking Vyvanse some days. Should I pursue looking in to anti-depressants/moood stabilizer or just cut out Vyvanse entirely?
I have had great success with Pristiq but not the sister drug Effexor. They have differnt types such as SSRI's or SNRI's. I do better on the SNRI meds. SSRI meds are the Prozac Paxil lexapro. SNRI's are like Wellbutrin Effexor celexa pristiq and so on. SNRI means serotonin neuroneprin (sp) ruptake (sp) inhibitors. lol bad speller..
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Aug 2013 • 4 answers
Updated 15 Sep 2016 • 5 answers
Day 5 vyvanse 40mg. It takes about 3-4 hours for me to feel it working, I think. What should I feel?
Updated 10 Jan 2016 • 1 answer
Updated 17 Dec 2016 • 2 answers
Updated 12 Nov 2016 • 3 answers